MAUDE Adverse Event Report: VDW GMBH VDW.GOLD RECIPROC; LOCATOR, ROOT APEX

VDW GMBH VDW.GOLD RECIPROC; LOCATOR, ROOT APEX
Catalog Number V041173000000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it was reported that the apex locator of a vdw.Gold reciproc does not work ( no sound/no visual sign ) when it comes to the apex length.Outcome of patient injury is pending.
 
Additional Manufacturer Narrative
Additional information received: no injury occurred.Investigation results: investigation and repair done by ds maillefer/siroforce ticket no.8001357617: file clip cable and lip clip cable defect and replaced.Motor holder broken.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.This is to correct and remove the codes that were initially reported - removing codes for: health effect - clinical code : 4580, health effect - impact code : 4648, the correct codes for this complaint are: health effect - clinical code : 4582, health effect - impact code : 2199, this is a follow up report to correct this code.

Brand Name
VDW.GOLD RECIPROC
Common Device Name
LOCATOR, ROOT APEX
Manufacturer (Section D)
VDW GMBH
bayerwaldstrasse 15
munich bayern 81737
GM  81737
Manufacturer (Section G)
VDW GMBH
bayerwaldstrasse 15
munich bayern 81737
GM   81737
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23857838
Report Number9611053-2025-00180
Device Sequence Number20091163
Product Code LQY
UDI-Device IdentifierE27667790160
UDI-PublicE27667790160
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberV041173000000
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/16/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown